# SDR SIMA20170909004

- Difficulty date: September 9, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 32,746 hours, 27,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 18, STRINGER 3L STIFFENER CRACKED.  INSTALLED A NEW STIFFENER.
